# SDR R61A2020101600683

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 32,845 hours, 25,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2574
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 3,223 hours, 2,309 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIALLY BLEW SLIDE WHEN OPENING L1 DOOR.  R & R L1 EMERGENCY EVACUATION SLIDE ASSEMBLY.
